# SDR AALA201507279011

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FWD SERVICE DOOR STEEL DAMPER.  R & R THE DOOR DAMPER IAW AMM 52-41-27-020-002-A & AMM 52-41-27-420-003-A.  OPS CHECKED GOOD IAW AMM 52-41-27-710-801-A.
